# SDR 99ZZZX3704

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: DGS656226136002
- Condition: Failed
- Location: E/E Compt
- Component: Collins
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE COMPASS CARD DID NOT MOVE IN THE FREE OR SLAVED MODES WHEN THE AIRCRAFT WAS TURNED.  REMOVED AND REPLACED DIRECTIONAL GYRO.  SUBMITTER STATED THIS IS THE FOURTH TIME THIS GYRO HAS HAD THIS PROBLEM REPORTED (DIFFERENT AIRCRAFT).  ALL SHOP VISITS HAVE RESULTED IN 'NO FAULT FOUND'.
